Fatal eosinophilia myalgia syndrome in a marrow transplant patient attributed to total parenteral nutrition with a solution containing tryptophan.
Аннотация
A 16-year-old white male with acute biphenotypic leukemia developed evidence of the eosinophilia myalgia syndrome associated with total parenteral nutritional support with solutions containing tryptophan, which were given during his initial induction chemotherapy and also after autologous marrow transplantation. He developed pronounced eosinophilia and a vasculitic skin rash, myalgias of the abdomen, upper trunk, and neck, and died of respiratory distress with no evidence of an infectious etiology. Autopsy revealed diffuse vasculitis involving the heart, lungs, kidneys, testes, spleen, liver, skin, gut wall and marrow with neuritis of gut wall nerves and ganglia. Thus, the eosinophilia myalgia syndrome can be associated with parenteral tryptophan administration.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.